American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] J. C. Kieffer. An entropy equidistribution property for a measurable partition under the action of an amenable group. Bull. Amer. Math. Soc. 81 (1975) 464-466. MR 0361003.
Abstract, references, and article information   
View Article: PDF

[2] W. D. Kaigh. A conditional local limit theorem and its application to random walk. Bull. Amer. Math. Soc. 80 (1974) 769-770. MR 0343369.
Abstract, references, and article information   
View Article: PDF

[3] Harry Kesten. Some nonlinear stochastic growth models. Bull. Amer. Math. Soc. 77 (1971) 492-511. MR 0278404.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1